# SDR SWAA2021112246705

- Difficulty date: November 17, 2021
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: #3 Flap Track
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK CANOE FAIRING CRACKED ON AFT INBD EDGE WHERE IT MEETS TAIL CONE.  REMOVED FLAP TRACK AFT & TAILCONE FAIRING IAW AMM 27-51-18-000-802.  FOUND CRACK ON AFT EDGE. REPAIRABLE IAW SRM 57-53-70-2R-4 REV. 74 TABLE 201. REMOVED DAMAGE & PREPPED AREA FOR REPAIR IAW SRM 51-70-04-2R-10REV. 74 PARA. 4 AND SRM 51-70-04-2R-0 REV. 74 PARA. 4 APPLIED AND BONDED REPAIR PLIES TO AREA AND CURED AT 200F FOR 3.75HRS THERMOMETER #30347 DUE 4/29/22 BOND IS SATISFACTORY/ NO DEFECTS IAW SRM 51-70-04-2R-10 REV. 74 PARA. 4 AND SRM 51-70-04-2R-0 REV. 74 PARA. 4 FIBERGLASS (A10273) RESIN (A54377) RESIN SWEPT AREA TO FILL IN IRREGULARITIES FOR AERODYNAMIC SMOOTHNESS IAW SRM 51-70-08-0G-0 AND CURED FOR 1HR @ 150F THERMOMETER #30347 DUE 4/29/22 SEALER RESIN (A71242) REMOVED AND RE-INSTALLED 5EA. NUTPLATES TO FACILITATE MAINTENANCE IAW SRM 51-40-02-0G-0 REV. 74 PARA. 4. SOLID SHANK RIVETS (A88275) *REQUESTING OKAY TO RESTORE FINISH TO REPAIR AREA* STEP 3 OK. OK TO PAINT RESTORED FINISH TO REPAIR AREA ON #3 FLAP TRACK CANOE FAIRING IAW AMM 51-21-99-300-801 REV. 75 PRIMER (A35225) PAINT (A74783) STEP 5 OK OK TO INSTALL #3 AFT FLAP TRACK FAIRING INSTALLED #3 AFT SUPPORT FAIRING IAW B737 AMM 27-51-18-400-802 STEPS 5.G.1 THROUGH 5.G.2.
